# SDR DALA2024021602301

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 86,543 hours, 28,589 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 33183001
- Part serial: 12100688
- Condition: Arced
- Location: Apu
- Part time: 5,953 hours, 2,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 -SMKE/FIRE- LIGHT SMOKE REPORTED IN AFT CABIN DURING TAXI IN. FOUND EVIDENCE OF FIRE IN E6 AFT CARGO EQUIPMENT BAY AREA. CORRECTIVE ACTION: REPLACED APU BATTERY GROUND STUD TERMINAL/BRACKET AND INSULATION BLANKETS.
